Alert archive / New Mexico / Red Flag Warnings in 2019

Red Flag Warning 13, NWS El Paso, TX

May 20, 2019El Paso County, Hudspeth County, Texas; 7 counties in New Mexico

NWS El Paso, TX issued this red flag warning at May 20, 2019, 2:53 PM MDT for El Paso County, Hudspeth County, Texas; 7 counties in New Mexico. It took effect at May 21, 2019, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 20, 2019, 2:53 PM MDT (20:53 UTC)
In effect from
May 21, 2019, 12:00 PM MDT
Expired
May 21, 2019, 9:00 PM MDT
In force
9 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2019-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2019-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3278 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

190 
WWUS84 KEPZ 202053
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
253 PM MDT Mon May 20 2019

...WINDY AND DRY CONDITIONS EXPECTED MONDAY THROUGH WEDNESDAY...

.An unseasonable deep upper low will be moving into the Four
Corners region on Monday with a second low dropping out of the
Pacific Northwest starting Tuesday. These systems will help to
deepen a surface low over eastern Colorado and tighten the 
pressure gradient across much of New Mexico and far west Texas. 
Fire dangers are currently high to very high over the area. The 
strong winds will combine with low relative humidities falling 
into the lower to mid teens to create critical fire weather 
conditions.

NMZ112-TXZ055-056-210300-
/O.UPG.KEPZ.FW.A.0007.190521T1800Z-190522T0300Z/
/O.NEW.KEPZ.FW.W.0013.190521T1800Z-190522T0300Z/
/O.NEW.KEPZ.FW.A.0008.190522T1800Z-190523T0300Z/
/O.CON.KEPZ.FW.W.0012.000000T0000Z-190521T0300Z/
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
253 PM MDT Mon May 20 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER 
ZONES 055, 056, AND 112... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR 
STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 
055, 056, AND 112... 
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH 
WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES 
FOR FIRE WEATHER ZONES 055, 056, AND 112...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from noon to 9 PM
MDT Tuesday. A Fire Weather Watch has also been issued. This Fire
Weather Watch is in effect from Wednesday afternoon through 
Wednesday evening. 


* WIND...West to southwest at 25 to 40 mph with gusts to 55 mph on 
  Monday and 25 to 35 mph with gusts to 45 mph Tuesday. 

* HUMIDITY...12 to 15 percent Monday and 7 to 12 percent 
  Tuesday.

* HIGHEST THREAT...is located over the lowlands east of the Rio 
  Grande both days.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NMZ111-210300-
/O.UPG.KEPZ.FW.A.0007.190521T1800Z-190522T0300Z/
/O.NEW.KEPZ.FW.W.0013.190521T1800Z-190522T0300Z/
/O.NEW.KEPZ.FW.A.0008.190522T1800Z-190523T0300Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
253 PM MDT Mon May 20 2019

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 
111... 
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON 
THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITIES FOR FIRE WEATHER ZONE 111...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from noon to 9 PM
MDT Tuesday. A Fire Weather Watch has also been issued. This Fire
Weather Watch is in effect from Wednesday afternoon through 
Wednesday evening. The Fire Weather Watch is no longer in effect.


* WIND...West to southwest at 20 to 30 mph with gusts to 45 mph.

* HUMIDITY...9 to 12 percent.

* HIGHEST THREAT...is located over eastern Luna County.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$


29
3 follow-up statements
188 
WWUS84 KEPZ 210247
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
847 PM MDT Mon May 20 2019

...WINDY AND DRY CONDITIONS EXPECTED TO CONTINUE THROUGH 
WEDNESDAY...

.A deep upper low is moving through the Four Corners region this 
evening with a second low dropping out of the Pacific Northwest 
heading this way starting Tuesday. These systems will help to 
deepen a surface low over eastern Colorado and tighten the 
pressure gradient across much of New Mexico and far west Texas. 
Fire dangers are currently high to very high over the area. The 
strong winds will combine with low relative humidities falling 
into the lower to mid teens to create critical fire weather 
conditions.

NMZ112-TXZ055-056-211400-
/O.EXP.KEPZ.FW.W.0012.000000T0000Z-190521T0300Z/
/O.CON.KEPZ.FW.W.0013.190521T1800Z-190522T0300Z/
/O.CON.KEPZ.FW.A.0008.190522T1800Z-190523T0300Z/
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
847 PM MDT Mon May 20 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONES 055, 056, AND 112... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON 
THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 055, 056, AND 112... 

* WIND...West to southwest at 25 to 40 mph with gusts to 55 mph 
  on Monday and 25 to 35 mph with gusts to 45 mph Tuesday. 

* HUMIDITY...12 to 15 percent Monday and 7 to 12 percent 
  Tuesday.

* HIGHEST THREAT...is located over the lowlands east of the Rio 
  Grande both days.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NMZ111-211400-
/O.CON.KEPZ.FW.W.0013.190521T1800Z-190522T0300Z/
/O.CON.KEPZ.FW.A.0008.190522T1800Z-190523T0300Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
847 PM MDT Mon May 20 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONE 111... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON 
THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONE 111...

* WIND...West to southwest at 20 to 30 mph with gusts to 45 mph.

* HUMIDITY...9 to 12 percent.

* HIGHEST THREAT...is located over eastern Luna County.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

27
060 
WWUS84 KEPZ 211259
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
659 AM MDT Tue May 21 2019

...WINDY AND DRY CONDITIONS EXPECTED TO CONTINUE THROUGH
WEDNESDAY...

.A deep upper low is moving between Colorado and New Mexico today 
with a second low dropping out of the Pacific Northwest and heading
this way. These systems will help to deepen a surface low over 
eastern Colorado and tighten the pressure gradient across much of 
New Mexico and far west Texas. Fire dangers are currently high to 
very high over the area. The strong winds will combine with low 
relative humidities falling into the lower to mid teens to create 
critical fire weather conditions today and tomorrow.

NMZ111-112-TXZ055-056-212100-
/O.CON.KEPZ.FW.W.0013.190521T1800Z-190522T0300Z/
/O.CON.KEPZ.FW.A.0008.190522T1800Z-190523T0300Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
659 AM MDT Tue May 21 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONES 055, 056, 111, AND 112... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON 
THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 055, 056, 111, AND 112...

* WIND...West to southwest at 20 to 30 mph with gusts to 45 mph.

* HUMIDITY...9 to 14 percent.

* HIGHEST THREAT...is located over eastern Luna County.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

29
485 
WWUS84 KEPZ 212028
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
228 PM MDT Tue May 21 2019

...WINDY AND DRY CONDITIONS EXPECTED TO CONTINUE THROUGH
WEDNESDAY...

.A deep upper low is moving between Colorado and New Mexico today
with a second low dropping out of the Pacific Northwest and
heading this way. These systems will help to deepen a surface low
over eastern Colorado and tighten the pressure gradient across
much of New Mexico and far west Texas. Fire dangers are currently
high to very high over the area. The strong winds will combine
with low relative humidities falling into the lower to mid teens
to create critical fire weather conditions today and tomorrow.

NMZ111-112-TXZ055-056-220430-
/O.UPG.KEPZ.FW.A.0008.190522T1800Z-190523T0300Z/
/O.NEW.KEPZ.FW.W.0014.190522T1800Z-190523T0300Z/
/O.CON.KEPZ.FW.W.0013.000000T0000Z-190522T0300Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
228 PM MDT Tue May 21 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 055, 
056, 111, AND 112... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 
055, 056, 111, AND 112...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from noon to 9 PM
MDT Wednesday. The Fire Weather Watch is no longer in effect. 

* WIND... West to southwest at 20 to 30 mph with gusts to 45 mph.

* HUMIDITY...9 to 14 percent.

* HIGHEST THREAT...is located over eastern Luna County.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

29

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at May 20, 4:37 AM MDT, 10 hours 16 minutes earlier.

Area forecast discussion, May 20, 4:37 AM MDT, 10 hours 16 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
437 AM MDT Mon May 20 2019

.SYNOPSIS...
We are in a windy weather pattern over the next 7 days, with today
being the day with the strongest winds. Very strong winds of 30 to
40 mph and areas of blowing dust will create hazardous driving
conditions and critical fire weather conditions by early afternoon.
We will see continued windy conditions on Tuesday and Wednesday,
though not as windy as today. The end of the week into the weekend
looks warm with occasionally breezy afternoon conditions.

&&

.DISCUSSION...
Today is the windiest day of what looks like a windy week.
Currently an upper level trough was moving across southern Nevada
and by this afternoon it will be centered near the Four Corners
region. The strong winds associated with the upper level trough
will combine with a deep lee side surface trough over southeast
Colorado to give us very windy conditions this afternoon. Most
locations today will see at least winds of 25 to 35 mph winds and
the Sacramento Mountains and parts of El Paso and Dona Ana
Counties will see winds of 35 to 45 mph with winds gusts well
above 50 mph. Areas of blowing dust will create hazardous driving
conditions as visibilities will vary greatly over a short area. In
addition to today's strong winds and blowing dust, we could see
some rain and a few isolated thunderstorms in the Gila Region. And
if the precipitation lingers into tonight, I wouldn't be
surprised to see a few snow flakes above 8,000 feet.

On Tuesday the main upper level trough will be to our northeast,
but we will still see windy conditions. Winds won't be as strong
as today, but they will still approach advisory level conditions
by Tuesday afternoon. Then on Wednesday we will see another upper
level storm system approach the region to continue to give us
windy conditions by Wednesday afternoon. Again, like Tuesday,
winds will be close, but just below advisory levels. By Thursday
and Friday we will still have a large upper level blocking ridge
over the southeast U.S. and an upper level trough to our west,
over the Great Basin, but our winds will slow and our temperatures
will be back to near average for this time of year. For next
weekend, we will still be dry and as the upper level trough to our
west drifts a little closer, we will see breezy afternoon
conditions both days. Other than today's slight chance for rain in
the Gila, it doesn't look like we will see any rain chances
through the end of the month.

&&

.AVIATION...20/12Z-21/12Z
An approaching upper level storm system will give us very strong
winds and areas of blowing dust today. Our ceilings won't be much
of a concern today, because the ceilings we do have, will be
pretty high SCT-BKN120-250. The main concern will be the blowing
dust and strong winds. The blowing dust will likely produce MVFR
and some IFR visibilities and in a few of the dust prone regions,
we might see some brief LIFR visibilities. Today's strongest winds
will be east of KDMN and south of KTCS. Strong winds at KELP,
KLRU, KALM and KSRR will impact ground operations as we will see
winds of 26040G48KT by late afternoon. Winds will diminish after
sunset, but we will see another windy day on Tuesday, though not
as strong as today's winds.

&&

.FIRE WEATHER...
Critical fire weather conditions will occur today, Tuesday and
likely on Wednesday. Currently a Red Flag warning is in effect for
the lowlands east of the Continental Divide for today and a Fire
Weather Watch is in effect for Tuesday for all of the lowlands. '

An approaching upper level storm system will give us very windy
conditions today. Winds west of the Rio Grande will be 30 to 40
mph and east of the river, we will see 35 to 45 mph winds with
gusts will above 50 mph. Min RH's today will be in the 10 to 15%
range for locations east of Deming and south of T or C. Though we
won't see as strong of winds on Tuesday, it still will be windy
(20 to 30 mph) with low RH's of 8 to 12% across the lowlands and
closer to 20% in the mountains. Not much change for Wednesday as
we will likely see Red Flag conditions that day as well in the
lowlands. For the end of the week, we will still be dry with min
RH's of 10 to 15% in the lowlands and near 20% in the mountains,
but winds should slow a somewhat. Then for the weekend we will
again approach Red Flag conditions since we will still be dry with
breezy afternoon winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 81  55  81  59 /   0   0   0   0
Sierra Blanca           84  51  80  54 /   0   0   0   0
Las Cruces              75  46  77  50 /   0   0   0   0
Alamogordo              76  46  75  52 /   0   0   0   0
Cloudcroft              53  31  53  40 /   0  20   0   0
Truth or Consequences   69  46  74  51 /   0   0   0   0
Silver City             59  39  65  43 /  30  20   0   0
Deming                  72  44  77  48 /   0   0   0   0
Lordsburg               67  42  76  47 /  10   0   0   0
West El Paso Metro      78  53  80  57 /   0   0   0   0
Dell City               83  51  81  53 /   0   0   0   0
Fort Hancock            87  55  85  57 /   0   0   0   0
Loma Linda              76  49  75  54 /   0   0   0   0
Fabens                  83  54  84  57 /   0   0   0   0
Santa Teresa            78  49  80  53 /   0   0   0   0
White Sands HQ          76  54  77  55 /   0   0   0   0
Jornada Range           75  45  76  50 /   0   0   0   0
Hatch                   73  44  77  50 /   0   0   0   0
Columbus                74  49  79  51 /   0   0   0   0
Orogrande               78  49  77  53 /   0   0   0   0
Mayhill                 64  38  63  45 /   0  10   0   0
Mescalero               62  35  62  43 /   0  20   0   0
Timberon                62  35  62  43 /   0   0   0   0
Winston                 60  33  65  39 /  20   0   0   0
Hillsboro               66  42  71  46 /  10   0   0   0
Spaceport               71  42  75  49 /   0   0   0   0
Lake Roberts            57  33  63  38 /  30  20   0   0
Hurley                  62  38  69  42 /  10   0   0   0
Cliff                   63  33  70  40 /  40  20   0   0
Mule Creek              58  38  66  42 /  50  20   0   0
Faywood                 64  41  69  45 /  10   0   0   0
Animas                  69  41  78  47 /   0   0   0   0
Hachita                 71  41  77  47 /   0   0   0   0
Antelope Wells          71  43  77  49 /   0   0   0   0
Cloverdale              64  42  73  46 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Blowing Dust Advisory from noon today to 9 PM MDT this evening
     for NMZ407-410>413-417.

     High Wind Warning from noon today to midnight MDT tonight for
     NMZ411-413>416.

     Red Flag Warning from noon today to 9 PM MDT this evening for
     NMZ112.

     Fire Weather Watch from Tuesday afternoon through Tuesday
     evening for NMZ111-112.

     Wind Advisory from noon today to midnight MDT tonight for
     NMZ401>410-412-417.

TX...Blowing Dust Advisory from noon today to 9 PM MDT this evening
     for TXZ418>424.

     High Wind Warning from noon today to midnight MDT tonight for
     TXZ418-419.

     Red Flag Warning from noon today to 9 PM MDT this evening for
     TXZ055-056.

     Fire Weather Watch from Tuesday afternoon through Tuesday
     evening for TXZ055-056.

     Wind Advisory from noon today to midnight MDT tonight for
     TXZ420>424.

&&

Brice
Hazardous weather outlook, May 20, 6:32 AM MDT, 8 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
632 AM MDT Mon May 20 2019

NMZ403>407-409>417-TXZ418>424-211245-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
632 AM MDT Mon May 20 2019

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight
Today starts a windy period for the region. An upper level will
help give us very strong winds this afternoon. We will see winds
of at least 25 to 35 mph with gusts to 50 mph, with stronger winds
in the Sacramento Mountains and in El Paso and Dona Ana Counties.
The winds will help generate areas of blowing dust which could
create some hazardous driving conditions with quickly changing
visibilities. The dust will lesson after sunset and the winds will
slow some, but we will still be windy well into the evening hours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
It will be windy again on Tuesday and Wednesday, but not as windy
as today. We will be warm and dry for the end of the week and then
breezy to windy again for the weeknight.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated today.

NMZ401-402-408-211245-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Eastern Black Range Foothills-
632 AM MDT Mon May 20 2019

This Hazardous Weather Outlook is for portions of southwest New
Mexico.

.DAY ONE...Today and Tonight
We will see breezy to windy conditions today with a chance for
afternoon and evening showers and thunderstorms. A few
thunderstorms could produce some dry lightning. If the
precipitation lingers into the late night hours, we could see some
snow flakes briefly mix in with the rain showers.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
It will be windy again on Tuesday and Wednesday, but not as windy
as today. We will be warm and dry for the end of the week and then
breezy to windy again for the weeknight.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated today.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 11:46 PM MDTBlowing Dust AdvisoryEPZEl Paso, Hudspeth21 hr
May 20, 2:53 PM MDTFire Weather WatchEPZEl Paso, Hudspeth24 hr

Nearby

Red Flag Warnings in New Mexico, 2019Red Flag Warnings in Texas, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.